About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 243453, 2 pages
http://dx.doi.org/10.1155/2013/243453
Letter to the Editor

Comment on “Continuous g-Frame in Hilbert -Modules”

College of Mathematics and Statistics, Central China Normal University, Wuhan 430079, China

Received 1 April 2013; Accepted 16 April 2013

Copyright © 2013 Zhong-Qi Xiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The continuous g-frames in Hilbert -modules were introduced and investigated by Kouchi and Nazari (2011). They also studied the continuous g-Riesz basis and a characterization for it was presented by using the synthesis operator. However, we found that there is an error in the proof. The purpose of this paper is to improve their result by introducing the so-called modular continuous g-Riesz basis.